# SDR CHQA20131004357

- Difficulty date: October 3, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,470 hours, 21,386 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,325 hours, 24,508 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Part number: 15H0048PH
- Part serial: 1973
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FERRY FLIGHT,  CREW RECEIVED A RUDDER SYSTEM 1/2 INOPERATIVE MESSAGE.  FOLLOWED QUICK REFERENCE HANDBOOK AND MESSAGE REMAINED. FURTHER,  DECLARED AN EMERGENCY AND DIVERTED, LANDED WITHOUT INCIDENT.  MX REPLACED THE RUDDER SYSTEM 1 AND 2 PRESSURE SWITCHES.  AN OPS CHECK FLIGHT WAS GOOD WITH NO FURTHER DEFECTS NOTED.
